# SDR HNAA0700202

- Difficulty date: June 9, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85320873103
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ORIGINAL STRINGER SPLICE BELOW LAV SERVICE BOX.  STRINGER SPLICE BELOW LAV SERVICE BOX FABRICATED IAW 85320873.  CORROSION AROUND RIB ANGLE UNDER LAV FLOOR BELOW LAV SERVICE BOX REMOVED AND REPROTECTED AND FOUND WITHIN LIMITS IAW SRM 53-00-16.  ANGLE REPLACED AND INSTALLED IAW 51-40-00.
